# SDR DL72W001180

- Difficulty date: June 19, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 75,123 hours, 50,947 cycles
- Engine: Pwa JT8D15
- Engine time: 55,106 hours, 39,803 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG FUEL HEAT VLV INTRANSIT LIGHT ILLUMINATED AFTER TAKEOFF.  OIL TEMP IND HIGH.  ACCOMPLISHED POM PROCEDURE.  LIGHT REMAINED ON AND TEMP HIGH.  WHEN FUEL DUMPING WAS STARTED THE LIGHT WENT OUT AND TEMP RETURNED TO NML.  REPLACED NR 1 ENG FUEL HEAT VLV, OPN CHECK OK.
